RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1977, Volume 22, Issue 3, Pages 371–374 (Mi mz8057)  

Some extremal properties of positive trigonometric polynomials

V. P. Kondrat'ev

Institute of Mathematics and Mechanics, Ural Scientific Center of the AS of USSR

Abstract: For $n=8$ an upper bound is given for the functional
$$ V_n=\inf_{t_n}\frac{a_1+a_2+…+a_n}{(\sqrt{a_q}-\sqrt{a_0})^2}, $$
which is defined on the class of even, nonnegative, trigonometric polynomials $t_n(\varphi)=\sum_{k=0}^na_k\cos k\varphi$, such that $a_k\ge0$ ($k=0,…,n$), $a_1>a_0:V_8\le34,54461566$.

Full text: PDF file (278 kB)

English version:
Mathematical Notes, 1977, 22:3, 696–698

Bibliographic databases:

UDC: 517.5
Received: 20.08.1976

Citation: V. P. Kondrat'ev, “Some extremal properties of positive trigonometric polynomials”, Mat. Zametki, 22:3 (1977), 371–374; Math. Notes, 22:3 (1977), 696–698

Citation in format AMSBIB
\Bibitem{Kon77}
\by V.~P.~Kondrat'ev
\paper Some extremal properties of positive trigonometric polynomials
\jour Mat. Zametki
\yr 1977
\vol 22
\issue 3
\pages 371--374
\mathnet{http://mi.mathnet.ru/mz8057}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=485725}
\zmath{https://zbmath.org/?q=an:0361.10034}
\transl
\jour Math. Notes
\yr 1977
\vol 22
\issue 3
\pages 696--698
\crossref{https://doi.org/10.1007/BF02412497}


Linking options:
  • http://mi.mathnet.ru/eng/mz8057
  • http://mi.mathnet.ru/eng/mz/v22/i3/p371

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:132
    Full text:62
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020